CaltechAUTHORS
  A Caltech Library Service

Invariant random subgroups of semidirect products

Biringer, Ian and Bowen, Lewis and Tamuz, Omer (2017) Invariant random subgroups of semidirect products. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20200124-092403035

[img] PDF - Submitted Version
See Usage Policy.

211Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200124-092403035

Abstract

We study invariant random subgroups (IRSs) of semidirect products G = A⋊Γ. In particular, we characterize all IRSs of parabolic subgroups of SL_d(R), and show that all ergodic IRSs of R^d⋊SL_d(R) are either of the form R^d⋊K for some IRS of SL_d(R), or are induced from IRSs of Λ⋊SL(Λ), where Λ < R^d is a lattice.


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
http://arxiv.org/abs/1703.01282arXivDiscussion Paper
ORCID:
AuthorORCID
Tamuz, Omer0000-0002-0111-0418
Additional Information:Supported in part by NSF grant DMS-1611851 and CAREER Award DMS-1654114. Supported in part by NSF grant DMS-0968762, NSF CAREER Award DMS-0954606 and BSF grant 2008274. This work was supported by a grant from the Simons Foundation (#419427, Omer Tamuz).
Funders:
Funding AgencyGrant Number
NSFDMS-1611851
NSFDMS-1654114
NSFDMS-0968762
NSFDMS-0954606
Binational Science Foundation (USA-Israel)2008274
Simons Foundation419427
Record Number:CaltechAUTHORS:20200124-092403035
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200124-092403035
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100892
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:24 Jan 2020 20:26
Last Modified:24 Jan 2020 20:26

Repository Staff Only: item control page